# SDR MASA200601431

- Difficulty date: May 27, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 19,767 hours, 15,783 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7301 ORD - MACH TRIM AND STABILIZER TRIM CAUTION MESSAGES.  MX RESET SYSTEM AND FAULTS CLEARED.  PERFORMED TAXI AND OPERATIONAL CHECK WITH NO DEFECTS NOTED.
